# SDR COMA0560428

- Difficulty date: August 5, 2005
- Submitted: August 18, 2005
- Operation: Air carrier
- Aircraft: N484CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7702
- Aircraft time: 7,950 hours, 6,881 cycles
- Engine: Ge CF343B1
- System (JASC): 7110 · Engine Cowling System
- Part: Engine
- Condition: Surges
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 5063 - LEFT ENGINE SURGE 5-6 PERCENT.  DEFERRED MAINTENANCE PER MEL.
